# SDR 07FDEA01033

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,028 hours, 18,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIRS ON FLOOR STRUCTURE, REPAIR ANGLES ON SEVERAL STRINGERS.  SPECIAL PROFILE BETWEEN C11/12, BETWEEN C/L (Y232), SPLICE REPAIR BETWEEN C14/15 (Y-953) AND SPLICE REPAIR BETWEEN C14/15 (Y-1959).  REPAIR VERIFICATION, PERFORMED IAW SRM 53-12-15/FIG 207.
